# SDR 2001F00737

- Difficulty date: October 19, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N661GA
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 561
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Switch
- Part number: 1159SCC503003
- Condition: Faulty
- Location: T/E Flap
- Part time: 910 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SAV - FLT 2786 - FLAPS/STAB WARNING LIGHT CAME ON WHILE TAXIING OUT.  RETURNED TO GULFSTREAM.  LEFT FLAP POSITION RESOLVER.  REPLACED LEFT FLAP POSITION RESOLVER IAW CMP CODE 275401.  (M)
